Capecitabine Induced Therapy Related Acute Myeloblastic Leukemia with t(10;11) (q22;q23) in a Patient with Breast Cancer


Creative Commons License

ÖZKURT Z. N. , Ocal R., Pepeler M. S. , Ulkuden B.

GAZI MEDICAL JOURNAL, cilt.29, sa.1, ss.57-58, 2018 (ESCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 29 Konu: 1
  • Basım Tarihi: 2018
  • Doi Numarası: 10.12996/gmj.2018.13
  • Dergi Adı: GAZI MEDICAL JOURNAL
  • Sayfa Sayıları: ss.57-58

Özet

Capecitabine is an oral agent that is used either as single agent or in combination therapy. Therapy related acute myel oblastic leukemia after capecitabine use is rarely reported. We presented a 39-year-old woman with metastatic breast cancer. She admitted with acute myelomonocytic leukemia after treating with oral Capecitabine. t(10;11)(q22;q23) was determined in conventional cytogenetic analysis. She achieved complete remission with intensive chemotherapy but relapse developed. She died although the salvage chemotherapy. To our knowledge our patients is the first report with t-AML with t(10;11)(q22;q23) secondary to Capecitabine use for breast cancer treatment. Capecitabine should be carefully used especially in patients with high risk for t-AML.